View Full Version : (Female) Libido Gone Crazy


Entropic
10-04-16, 08:44 AM
Hi All! So, I am aware that Strattera users can face lowered libido and other less than desirable sexual side effects, in particular for men, but I was curious if there are any females with ADHD who have noticed their libidos have gone into complete overdrive after starting treatment with Strattera? Also, has anyone else's period just completely stopped? (I am FOR SURE not pregnant.)

I mean. I'm not complaining exactly, I've been on my current dosage (80mg) for about 4 months now, and my life is WAY more manageable now (especially after I started taking it directly before going to sleep), it's just, I went from being pretty overwhelmed and anxious and like some sort of asexual non-entity who never wanted to get busy (my poor poor husband), to feeling how I should imagine a teenage boy must feel on a given day. Maybe it's because I don't feel stressed anymore? (Yay for Strattera!) but for reals, my lady bits seem to have a mind of their own right now and I've turned into a sex-pest (my poor poor husband).

Thoughts? Experiences?

Thanks people.

mssblue
10-04-16, 04:31 PM
Hi, good to hear it has such an effect on you! I would say enjoy it! :) I've been on 40mg for just over a month and so far no big libido increase. At the moment it's pretty low to be honest :mad: (my poor poor fiance!). So far I've only had anti-depressant effects from it. Mood is overall better.

May I ask how did you feel on a lower dose? Did you get these effects right away or only when you went up to 80mg dose?